Research

Finite expiry Russian options


Reference:

Duistermaat, J. J., Kyprianou, A. E. and van Schaik, K., 2005. Finite expiry Russian options. Stochastic Processes and their Applications, 115 (4), pp. 609-638.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.spa.2004.11.005

Abstract

We consider the Russian option introduced by Shepp and Shiryayev (Ann. Appl. Probab. 3 (1993) 631, Theory Probab. Appl. 39 (1995) 103) but with finite expiry and show that its space-time value function characterizes the unique solution to a free boundary problem. Further, using a method of randomization (or Canadization) due to Carr (Rev. Financ. Stud. 11 (1998) 597) we produce a numerical algorithm for solving the aforementioned free boundary problem.

Details

Item Type Articles
CreatorsDuistermaat, J. J., Kyprianou, A. E. and van Schaik, K.
DOI10.1016/j.spa.2004.11.005
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7167

Export

Actions (login required)

View Item